# SDR UALA2011050902302

- Difficulty date: May 9, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 61,011 hours, 22,666 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE AT STR 29L, AFT OF STA 1460.  MAJOR REPAIR ACCOMPLISHED:  CLEANED AND PREPPED 2 AREAS ON HONEYCOMB TAIL CONE PANEL.  BLIND FASTENERS ARE NOT AN APPROVED REPAIR FOR THIS AREA.  FABRICATED AND BONDED 2 EA DOUBLERS AND BONDED IAW SRM.
